# SDR SIMA20011161

- Difficulty date: April 26, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N902AE
- Make and model: Saab 340B
- Aircraft serial: 340B269
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L235A01711
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3790 - CREW REPORTED THE EMERGENCY EXIT LIGHT LOCATED DIRECTLY BELOW CABIN FLIGHT ATTENDANT HANDSET TO BE INOPERATIVE.  MAINTENANCE REPLACED BULBS AT FLIGHT ATTENDANT STATION.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
